# SDR CA050527024

- Difficulty date: May 14, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE ENGINE EXPERIENCED AN UNCOMMANDED DECREASE IN TORQUE, ACCOMPANIED BY AN INCREASE IN TURBINE TEMPERATURE.  THE ENGINE DID NOT RESPOND TO THROTTLE INPUT AND THE PILOT SHUT THE ENGINE DOWN IN FLIGHT.  THE ENGINE WAS SUBSEQUENTLY RELIT IN FLIGHT BUT REMAINED UNRESPONSIVE TO THROTTLE INPUT.  THE ENGINE WAS AGAIN SHUT DOWN AND AN EMERGENCY (WHEELS-UP) LANDING CARRIED OUT.  P&WC WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE DETERMINED. TWO SEATER, SINGLE ENGINE, FULLY AEROBATIC, TURBO-TRAINER AIRCRAFT.
